Open Journal of Applied Sciences

Vol.6 No.4(2016), Paper ID 66044, 11 pages

DOI:10.4236/ojapps.2016.64028

 

Mean Square Solutions of Second-Order Random Differential Equations by Using the Differential Transformation Method

 

Ayad R. Khudair, S. A. M. Haddad, Sanaa L. Khalaf

 

Department of Mathematics, Faculty of Science, University of Basrah, Basrah, Iraq
Department of Mathematics, Faculty of Science, University of Basrah, Basrah, Iraq
Department of Mathematics, Faculty of Science, University of Basrah, Basrah, Iraq

 

Copyright © 2016 Ayad R. Khudair, S. A. M. Haddad, Sanaa L. Khalaf et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Khudair, A. , Haddad, S. and Khalaf, S. (2016) Mean Square Solutions of Second-Order Random Differential Equations by Using the Differential Transformation Method. Open Journal of Applied Sciences, 6, 287-297. doi: 10.4236/ojapps.2016.64028.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.